Apr 9, 2001
How safe is the use of 'no flush' niacin in the treatment of elevated triglyceride levels and lower than recommended HDL levels ? What, if any, are the liver toxicity problems associated with its use ? Thanks.
Response from Dr. Dieterich
There is a significant incidence of hepatitis caused by niacin. However it is generally self-limited and stops when the drug is discontinued. If one takes niacin, flush or not, liver tests should be done monthly. Good luck! DTD
HIV Related Myopathy - loss of bowel control
- Does HIV Cause Bloody Nose?
- Does HIV Cause Sore Throat?
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Rash After Swallowing Sperm Sign Of HIV AIDS
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.